Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I have vomiting feeling after eating, what is the reason ?

i m 24 year male,i have vomiting after taken dinner & lunch.i consult with gastroenterology Doctor , suggested for endoscopic . i done endoscopic,report come normal.Doctor said that acidity make in chest area due to come vomiting.i have taken medicine razo D, domestal, pantacid and famocid. i m not satisfy this treatment. tell me what s real cause & treatment. how to prevent.
Asked On : Thu, 14 Apr 2011
Answers:  5 Views:  1129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi & welcome to our site..
you are suffering from gastritis problem probably & now you should follow certain things as follows:
Take only home made stuff. Have an early dinner and drink a lot of water especially early in the morning to dilute the acids.
Its also better if he stops consuming food that produces lot of acid. First on the list is tomato and avoid coffee/tea. Herbal tea is ok.First on the list is tomato and avoid coffee/tea. Herbal tea is ok.
another approach is Pitta imbalance which indicates a tense, high on emotions personality. For them, a Yoga starting with Pranayama is the best way to calm the mind. This should be done twice a day.
also you should try homeopathy medicines as it works very well in this call me if you need any help..
take care
Answered: Thu, 21 Jul 2011
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
If Endoscopy is normal,& you don't have relief with the antacids ,bland diet & regular food habbits, please -
Check your urine for bile salts/pigments-hepatitis /jaundice can produce such problem.
Sometimes worm infestation may cause it -so stools examination is to be done.
only after, pathological reports further advice can be given.
Answered: Thu, 21 Jul 2011
I find this answer helpful
General & Family Physician Dr. Preeti Kathail's  Response
Hi ,Welcome to health care magic.
your problem due to acidity, hepatitis, any bowel disorder, or due to faulty food habits like very delay in breakfast, late night dinner,oily &spicy food. so you should go for usg of abdomen and take meal at time,avoid oily food. if any pathology seen consult doctor.
Answered: Fri, 22 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Have you got your blood sugar tested for Diabetes. Avoid eating spicy, hot or hard food. Avoid large amount of food like rice, dosa etc. at a time. Eat cool, soft and bland diet for now. See if any improvement is there. Eat food rich in fibre like fresh fruits and green leafy vegetables. Drink plenty of water also. Avoid eating large meals at a time. Have small frequent meals which will reduce vomiting tendency. Follow the medicines as directed. Do not lie down immediately after meal, but only after 2 hours.
Answered: Thu, 21 Jul 2011
I find this answer helpful
  User's Response
hi welcome to health care probably suffer from gastritis. you should change your life style,do eating regularly ,exercise and yoga,avoid stress,avoid any bed habita like smoke drink .you try homoeopathy medicine for id
Answered: Thu, 14 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor